# SDR DALA2021011100145

- Difficulty date: January 9, 2021
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Frm 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 2 (Y765 ) AT FR 36.  CORRECTIVE ACTION: REPAIRED PER ERA 588773-14AD REV ORIGINAL.
